Hello , i undergone a treatment for skin acne from one MD dermatologist ..and doctor suggested me antibiotic for 1 month , 3 days in week ..serveral time during i suffer diaherra due to that medicine .. and after completion course there is lower left side pain infammation started .. some tell me its cause ulcer in stomach.. i visited that doctor he given probiotic and nexpro rd ..but no effect .. suggest if it can completely cure by any other.
Like the answers? Chat privately with the doctor of your choice
Hello, most likely you have been prescribed an antibiotic called azithromycin. It is used commonly for treating acne. Diarrhoea is a known side effect of this medicine as it increases the gut motility and/or sometimes kills the good bacteria present in the gut- in this latter situation Probiotics will help counter this problem. Azithromycin is unlikely to cause stomach ulcer. Is the diagnosis of ulcer made by you or by your Dr? If the current medicines are not helping you, then you can contact your doctor again for an alternative medicine or visit a MD Physician for stomach pain. Hope this helps,
Dr Pinanky Jadhav, Pune
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.